# SDR ASOA201100022

- Difficulty date: January 4, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 31,174 hours, 27,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CAP AT FS 589 BETWEEN RBL 9 AND 27 IS CORRODED.  REMOVED MINOR CORROSION ON INTERCOSTAL CAP, MAT LOSS .006 IAW SRM 51-21-06, 51-21-11 & 51-25-16.  REPAIR CLASSIFIED AS A MINOR REPAIR.
